MathSciNet Relay Station
MathSciNet bibliographic data
MR866970 (88c:47049) 47B35 (46E15)
Younis, Rahman Hankel operators and extremal problems in $H\sp 1$. Integral Equations Operator Theory 9 (1986), no. 6, 893–904.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement